MathSciNet Relay Station
MathSciNet bibliographic data
MR1468189 (2000g:22002) 22A25 (47D03)
Faĭziev, Valeriĭ On almost representations of groups. Proc. Amer. Math. Soc. 127 (1999), no. 1, 57–61.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement